MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 87038
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, while mapping with an orion mapping catheter, the catheter was blinking frequently.The connection box and cable were connected again, the signal station was rebooted, and external factors were considered.The "bis" and esophageal temperature monitor positions were changed, and it was disconnected.The issue improved temporarily, but the same symptoms occurred again.As a result, the procedure was cancelled/rescheduled.A signal station replacement or in-house servicing was requested.The device remains in service and will not be returned.
 
Event or Problem Description
It was reported that during a procedure, a signal station was selected for use.During mapping, orion was blinking frequently.Connection box and cable were connected again, sis was rebooted, and considering external factors, bis and esophageal temperature monitor position were changed, and it was disconnected, and it improved temporarily, but the same symptoms occurred again.Procedure was cancelled/rescheduled due to this issue.Shipment for sis replacement was requested.Moreover, the physician pointed out that it could not be used unless equipment inspection and site investigation are completed.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 -579
CS   55112-5798
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19762799
Report Number2124215-2024-44307
Device Sequence Number20976321
Product Code DQK
UDI-Device Identifier08714729938712
UDI-Public08714729938712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87038
Device Catalogue Number87038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown